TU Darmstadt / ULB / TUbiblio

Die Umkehrung der Stabilitätssätze von Lagrange-Dirichlet und Routh

Hagedorn, Peter (1971):
Die Umkehrung der Stabilitätssätze von Lagrange-Dirichlet und Routh.
In: Archive for Rational Mech. and Analysis, 42, pp. 281-316. [Article]

Item Type: Article
Erschienen: 1971
Creators: Hagedorn, Peter
Title: Die Umkehrung der Stabilitätssätze von Lagrange-Dirichlet und Routh
Language: German
Journal or Publication Title: Archive for Rational Mech. and Analysis
Journal volume: 42
Divisions: 16 Department of Mechanical Engineering > Dynamics and Vibrations
16 Department of Mechanical Engineering
Date Deposited: 19 Jan 2009 15:13
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details